MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova deutschland manufactures the heater cooler 3t system, the issue occurred in united states.Livanova field service engineer was disptached to customer facility, checked the device and to fix it the stirrer motor has been replaced.Functional tests have been performed and found within specifications.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that heater cooler 3t system showed errors pump 1 uses too much power (e07) and pump 1 will not start (e05).The issue occurred during procedure.There is no patient injury.

Brand Name
HEATER COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24321208
Report Number9611109-2026-90045
Device Sequence Number9523375
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)161115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured04/16/2017
Usage of Device A
Patient Sequence Number1
Patient SexUnknown